Heparin, low molecular weight heparin, and heparin-induced thrombocytopenia in the ICU.

Abstract

Thrombocytopenia is common in critically ill patients who receive heparin. However, heparin-induced thrombocytopenia (HIT) is a relatively uncommon explanation for thrombocytopenia in this patient population. This article describes clinical features of HIT and interpretation of laboratory tests for HIT antibodies from the perspective of the intensive care unit.

Statistics

010203020072008200920102011201220132014201520162017
Citations per Year

58 Citations

Semantic Scholar estimates that this publication has 58 citations based on the available data.

See our FAQ for additional information.

Cite this paper

@article{Warkentin2005HeparinLM, title={Heparin, low molecular weight heparin, and heparin-induced thrombocytopenia in the ICU.}, author={Theodore E Warkentin and Deborah J . Cook}, journal={Critical care clinics}, year={2005}, volume={21 3}, pages={513-29} }